Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

On HRT. Gall bladder removed. Abnormal liver test report. Cause?

Hi I have been on hrt for 8yrs it was changed from estradol 11 months ago to elleste after 5 months on this I got gallbladder disease so it was removed now 6 months later my hot flushes came back I went to the go had blood test and now I need to go for a scan on my liver as the blood results showed abnormal things in my liver is this because of the elleste solo 2mg as I dont drink and I am only 33yrs old
Asked On : Sun, 28 Apr 2013
Answers:  2 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Gastroenterologist 's  Response
Hello, lucyaustin29,
Thanks for contacting HCM with your quiery.
You have had your gallbladder removed and that should not
give you problems. If you had a retained stone in the bile duct,
the channel that carries the bile to the intestine it can cause
blockage. This would result in abdominal pain, fever, chills, nausea,
vomiting and yellow jaundice along with abnormal liver tests.
In the absence of these symptoms, abnormal findings in the liver
could certainly be due to Elleste Solo. This is Estradiol (Estrogen)
and they are associated with some conditions. There is increased
risk of breast cancer , blood clots in the legs, also liver abnormalities.
These are small liver tumors or growths called Adenomas which are
generally benign but are subject to complications such as bleeding
and infection. I am sure your doctor would be ordering liver blood
tests and follow closely.
I am glad that you don't drink alcohol which would add to liver damage.
Plese discuss this with your doctor and take proper steps.
I wish you the very best.
Answered: Sun, 28 Apr 2013
I find this answer helpful
General Surgeon Dr. Hari Charan Perigela's  Response
Elleste solo can lead to jaundice and abnormal liver function test results.
So,please stop the drug immediately and consult the doctor.
Get an alternative drug.
At 33 yrs,what is the indication for HRT?
Gall stones will also be caused by Elleste solo.As gall bladder is removed,get an ultrasound abdomen to rule out other causes of abnormal liver function tests.
Consult an Endocrinologist and Gastroenterologist and proceed.
Nothing to worry
Wish you good health
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor